# SDR IPXA1665935

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WILL NOT TEST.  DEFERRED IAW MEL 25-61-2 PLACARD INSTALLED.  T/S IAW FIM 25-61-00-1, VLOCK 1.  REPLACED BATTERIES.  OPS CHECK GOOD IAW MM 25-61-04-5. THIS CLEARS M450817.
